Computable numberings to which noncomputable numberings are positively reducible
Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 723-728
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_5_a11,
author = {A. N. Degtev},
title = {Computable numberings to which noncomputable numberings are positively reducible},
journal = {Matemati\v{c}eskie zametki},
pages = {723--728},
year = {1987},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a11/}
}
A. N. Degtev. Computable numberings to which noncomputable numberings are positively reducible. Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 723-728. http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a11/